# SDR AALA202205126646

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737
- Aircraft serial: 33319
- Aircraft time: 27,874 hours, 11,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT SIGN AT 2L MISSING. REMOVED AND REPLACED EXIT SIGN BY DOOR 2L PER AMM 33-50-00.
